# SDR AALA20070864

- Difficulty date: May 15, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT RIGHT NUMBER ONE DOOR HAS MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT RIGHT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
